# SDR IPXA2024032667475

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 68,803 hours, 23,107 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT ENGINE ACCOMPLISHED LEFT ENGINE RUN AT IDLE (CREW RAN IT) AS PER B767 71-00-00 TEST NO.3 IDLE LEAK CHECK AND CHECKED DRAINS PER B767 AMM 71-71-00. NO LEAKS NOTED
